MAUDE Adverse Event Report: SMITH & NEPHEW, INC. CAMERA CONTROL UNIT HIGH DEF 560P; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. CAMERA CONTROL UNIT HIGH DEF 560P; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72201919
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during set up of a knee procedure, white smoke came out from the cooling hole after the camera control unit was turned on.Although no delay was reported, it is unknown if a back up device was available.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event, since it was confirmed that the device had no sparks or overheating.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.Internal complaint reference: (b)(4).

Brand Name
CAMERA CONTROL UNIT HIGH DEF 560P
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key12249310
Report Number1643264-2021-02233
Device Sequence Number4317703
Product Code GCJ
UDI-Device Identifier03596010643094
UDI-Public03596010643094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72201919
Device Catalogue Number72201919
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1